# SDR UALA2009060801630

- Difficulty date: June 8, 2009
- Submitted: June 10, 2009
- Operation: Air carrier
- Aircraft: N534UA
- Make and model: Boeing 757222
- Aircraft serial: 25129
- Aircraft time: 59,986 hours, 22,180 cycles
- Engine: Pwa PW2037
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Bolt
- Condition: Unsecure
- Location: Seat 25d
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT BACK WILL NOT STAY UPRIGHT AT 25D.  CREW COMMENTS:  SEAT BACK IS UNHINGED.  SECURED SEAT HINGE BOLT FOR SEAT 25D.
